MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2.5 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2.5 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035452560
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.During the analysis of the returned device, it was revealed that the delivery wire was broken and the main coil was kinked.Based on the information currently available, it is most likely that the delivery wire and the main coil were damaged due to handling of the device during the clinical procedure, or upon removal of the device from the packaging, or preparation of the device prior to use.Therefore an assignable cause of handling damage will be assigned to the delivery wire broken and main coil kinked.
 
Event or Problem Description
During the analysis of the returned device, it was revealed that the delivery wire was broken.No clinical consequences reported to the patient.

Brand Name
TARGET HELICAL NANO 2.5 MM X 6 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6815513
Report Number3008881809-2017-00268
Device Sequence Number102960
Product Code HCG
UDI-Device Identifier07613252600411
UDI-Public(01)07613252600411(17)190831(10)19232024
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberM0035452560
Device Catalogue NumberM0035452560
Device Lot Number19232024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1